Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The incidence correspondence and its associated maps in homotopy

Author: Luis E. Lopez
Journal: Proc. Amer. Math. Soc. 139 (2011), 3127-3133
MSC (2010): Primary 14C99; Secondary 55R35
Published electronically: February 1, 2011
MathSciNet review: 2811267
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The incidence correspondence in the grassmannian which determines the tautological bundle defines a map between cycle spaces on grassmannians. These cycle spaces decompose canonically into a product of Eilenberg-MacLane spaces. These decompositions and the associated maps are calculated up to homotopy.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14C99, 55R35

Retrieve articles in all journals with MSC (2010): 14C99, 55R35

Additional Information

Luis E. Lopez
Affiliation: Max-Planck-Institut für Mathematik, Vivatsgasse 7, D-53111 Bonn, Germany
Address at time of publication: FEA an MSCI Company, Av. Ricardo Margain #444, Piso 8, Col. Valle del Campestre, San Pedro Garza Garcia, NL, C.P. 66268, Mexico

Keywords: Incidence correspondence, Chow varieties, cycles on grassmannians
Received by editor(s): March 4, 2009
Received by editor(s) in revised form: August 16, 2010
Published electronically: February 1, 2011
Additional Notes: The author thanks the Max-Planck-Institut für Mathematik for its hospitality during the writing of this work and the reviewer for improvements and corrections.
Communicated by: Brooke Shipley
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society